Parameter-dependent filter design with guaranteed H-infinity performance

Full text for this resource is not available from the Research Repository.

Gao, Huijun, Lam, James, Shi, Peng and Wang, Changhong (2005) Parameter-dependent filter design with guaranteed H-infinity performance. IEE Proceedings - Control Theory and Applications, 152 (5). pp. 531-537. ISSN 1350-2379

Abstract

In the paper, the problem of H-infinity filtering for a class of linear uncertain systems is studied. The parameter uncertainties are assumed to reside in a polytope. The paper is focused on the design of a parameter-dependent filter which guarantees the filtering error system to be asymptotically stable and has a prescribed H-infinity performance. By employing a parameterdependent Lyapunov function approach, sufficient conditions are established for the existence of the desired filters in terms of linear matrix inequalities, which can be handled easily by using the available toolbox. Both continuous- and discrete-time cases are investigated. It is shown, via a numerical example, that the proposed filter design methods are more effective and less conservative than some existing results.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2757
DOI https://doi.org/10.1049/ip-cta:20045050
Official URL http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...
Subjects Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > RFCD Classification > 290000 Engineering and Technology
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID18991; Lyapunov methods, continuous time systems, discrete time systems, filtering theory, linear matrix inequalities, linear systems, uncertai systems
Citations in Scopus 70 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login